# SDR DXTA2023070390130

- Difficulty date: July 3, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N391QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500331
- Aircraft time: 6,690 hours, 5,197 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Fuel Control
- Part number: 73874214
- Part serial: 738790IN00919
- Condition: Defective
- Location: Unknown
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT FUEL QUANTITY INDICATION: IN FLIGHT, RIGHT AND TOTAL FUEL QUANTITY WAS YELLOW XED ON THE EICAS.  ON THE FUEL SCHEMATIC PAGE THERE WERE 19 YELLOW XS. ALL VENTS, VALVES ETC. ONLY RIGHT FUEL QUANTITY AND FUEL USED WERE DISPLAYED.//CORRECTIVE ACTION// R/R ELECTRONIC FUEL CONTROL IAW EMB 505 AMM 28-41-05. OPS CHECK GOOD
